# SDR FDEA202101100037

- Difficulty date: January 10, 2021
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 84,923 hours, 16,937 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320979
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR - PANEL 252WF - HOLES AND CHAFFING DAMAGE TO UPPER FACE SHEET OF   OF FLOOR BOARD. FABRIATED FLOOR BOARD IN REF TO SRZ-25-005
